It is possible that those side-effects persist.
Can I know what antidepressants you have tried so far so I can give ideas for you and your doctor?
I was started on nefazadone hydrochloride years ago, worked well but was withdrawn from the market, citalopram for about 12 years, weight gain and few other side effects. stopped working. Escitalopram gave me fast hearbeat as did trazadone, Setraline fast or slow and irreg heartbeat. Never considered effexor xr/venlafaxine as i was so put off with the reviews of weight gain and the awful discontinuation symptoms. Prozac was great but major weight gain in two months.
i need one that works without serious side effects and no weight gain.
Setraline would be perfect if it wasn't causing heart probs.
Thanks Yvonne xxx
Since you seems to have problem to tolerate antidepressants did you ever try SJW or 5-HTP? You never know...
If Zoloft is causing the rapid heart beat, get off it, it won't go away otherwise. Switch to Paxil, it's less apt to raise your pulse rate. Many side effects of Zoloft will abate, but from my experience, if it's raising your rate, then that's gonna continue.
what about weight gain with paxil please? Is it better or worse than citalopram?
I didn't experience any weight gain with either of those medications. Prozac did cause weight gain, but Paxil did not. That's my experience, it may not necessarily be yours... As to citalopram in general, I found it caused more anxiety than Paxil, so i wouldn't recommend it.